# SDR CALA9901277

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SLAT 0 DENTED.  THE DENTED AREA WAS CUT OUT IAW SRM 57-6, FIGURE 1.  A REPAIR WAS INSTALLED IAW ECRA 5720-01170.
